# SDR USAA20100218SB023

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 66328
- Condition: Faulty
- Location: Cabin
- Part time: 61,383 hours, 43,273 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DCA - FLIGHT ATTENDANT REPORTED A SMALL AMOUNT OF FUMES IN AFT GALLEY.  TURNED OFF GALLEY POWER AND FUMES STOPPED.  LATER ON, FLIGHT ATTENDANTS REPORTED SMELL RETURNED.  SHUT OFF RECIRCULATION FANS AND PLACED PACK SWITCHES ON HIGH.  SMELL STOPPED AND DID NOT RETURN.  MAINTENANCE REMOVED AND REPLACED THE CABIN RECIRCULATION FAN PER MM 21-21-22 AND FILTER PER MM 21-21-23.  OPERATIONAL CHECK GOOD.
